# SDR AALA202204043813

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737
- Aircraft serial: 44453
- Aircraft time: 5,504 hours, 2,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L SLIDE GIRD BAR CLIP LOOSE. RESECURED 1L GLIDE GIRT BAR CLIP PER AMM 52-10-00.
